# SDR AALA20100112TUL03

- Difficulty date: January 12, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 1401 FRAME AT LEFT NUMBER ONE DOOR.  INSTALLED REPAIR AT STATION 1401 LEFT NUMBER ONE DOOR PER AARD 51-10-00-17.
